Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 94, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jul 8, 2006, 2:24 PM CDT for 15 counties in Florida. It took effect at Jul 9, 2006, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2006, 2:24 PM CDT (19:24 UTC)
- In effect from
- Jul 9, 2006, 12:00 PM CDT
- Expired
- Jul 9, 2006, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 081924 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EDT SAT JUL 8 2006 ...A RED FLAG WARNING IS IN EFFECT FOR THE REST OF THIS AFTERNOON AND EARLY EVENING FOR JACKSON...GADSDEN...LEON...JEFFERSON AND MADISON COUNTIES IN NORTH FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR THE INLAND FLORIDA PANHANDLE COUNTIES AND BIG BEND COUNTIES AWAY FROM IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES... .IN THE WAKE OF A COLD FRONT SAGGING SOUTH ACROSS THE CENTRAL GULF OF MEXICO...SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN UNITED STATES THROUGH THE REST OF THE WEEKEND. DRIER AIR BEHIND THIS FRONT COMBINED WITH TEMPERATURES OF 90 TO 95 DEGREES WILL RESULT IN A LONG DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES THE REST OF THIS AFTERNOON AND EARLY EVENING FOR THE INLAND MOST FLORIDA BIG BEND AND JACKSON COUNTY IN THE PANHANDLE. ON SUNDAY AFTERNOON AND EVENING...RED FLAG CONDITIONS WILL SPREAD TO ALL OF THE INLAND PANHANDLE AS MOST OF THE BIG BEND AWAY FROM THE IMMEDIATE COAST. FLZ011-016>019-090000- /O.UPG.KTAE.FW.A.0076.060709T1700Z-060710T0000Z/ /O.NEW.KTAE.FW.W.0094.060709T1700Z-060710T0100Z/ /O.NEW.KTAE.FW.W.0093.060708T1924Z-060709T0000Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON- 224 PM CDT SAT JUL 8 2006 /324 PM EDT SAT JUL 8 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-013-026>029-091200- /O.UPG.KTAE.FW.A.0076.060709T1700Z-060710T0000Z/ /O.NEW.KTAE.FW.W.0094.060709T1700Z-060710T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-CALHOUN-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE- 224 PM CDT SAT JUL 8 2006 /324 PM EDT SAT JUL 8 2006/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
5 follow-up statements
000 WWUS82 KTAE 090018 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 818 PM EDT SAT JUL 8 2006 ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR THE INLAND FLORIDA PANHANDLE COUNTIES AND BIG BEND COUNTIES AWAY FROM IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES... .DISCUSSION...AS DRIER AIR CONTINUES TO FILTER INTO THE AREA TONIGHT AND SUNDAY...BY SUNDAY AFTERNOON AND EVENING THE COMBINATION OF DRY AIR AND STRONG HEATING WILL RESULT IN RED FLAG CONDITIONS DEVELOPING ACROSS ALL OF THE INLAND PANHANDLE AND MOST OF THE BIG BEND AWAY FROM THE IMMEDIATE COAST. FLZ011-016>019-090830- /O.EXP.KTAE.FW.W.0093.000000T0000Z-060709T0000Z/ /O.CON.KTAE.FW.W.0094.060709T1700Z-060710T0100Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON- 718 PM CDT SAT JUL 8 2006 /818 PM EDT SAT JUL 8 2006/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING FOR JACKSON...GADSDEN... LEON...JEFFERSON AND MADISON COUNTIES IN NORTH FLORIDA... . A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY...DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ON SUNDAY AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. $$ FLZ007-009-010-013-026>029-090830- /O.CON.KTAE.FW.W.0094.060709T1700Z-060710T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-CALHOUN-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE- 718 PM CDT SAT JUL 8 2006 /818 PM EDT SAT JUL 8 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ SUNDAY...DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ON SUNDAY AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. $$ DUVAL
000 WWUS82 KTAE 090810 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 AM EDT SUN JUL 9 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE INLAND FLORIDA PANHANDLE COUNTIES AND BIG BEND COUNTIES AWAY FROM IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL VALUES... .DISCUSSION...AS DRIER AIR CONTINUES TO FILTER INTO THE AREA TODAY...THE COMBINATION OF DRY AIR AND GOOD HEATING WILL RESULT IN RED FLAG CONDITIONS DEVELOPING ACROSS ALL OF THE INLAND PANHANDLE AND MOST OF THE BIG BEND AWAY FROM THE IMMEDIATE COAST. FLZ007-009>011-013-016>019-026>029-100100- /O.CON.KTAE.FW.W.0094.060709T1700Z-060710T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 310 AM CDT SUN JUL 9 2006 /410 AM EDT SUN JUL 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THESE CONDITIONS MAY ENHANCE ANY WILD FIRES THAT MAY OCCUR. $$ MCT
000 WWUS82 KTAE 091710 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 110 PM EDT SUN JUL 9 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND COUNTIES AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...AS DRIER AIR CONTINUES TO FILTER INTO THE AREA TODAY...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GOOD HEATING WILL RESULT IN RED FLAG CONDITIONS ACROSS MOST OF THE PANHANDLE AND BIG BEND AWAY FROM THE IMMEDIATE COAST. FLZ012-014-034-100100- /O.EXA.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ BAY-GULF-DIXIE- 1210 PM CDT SUN JUL 9 2006 /110 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE COUNTY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. COASTAL PARTS OF THE COUNTY SHOULD GET A SEA BREEZE WHICH WILL PREVENT REQUIRED DURATIONS FROM BEGIN MET THERE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THESE CONDITIONS MAY ENHANCE ANY WILD FIRES. $$ FLZ007-009>011-013-016>019-026>029-100100- /O.CON.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 1210 PM CDT SUN JUL 9 2006 /110 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THESE CONDITIONS MAY ENHANCE ANY WILD FIRES. $$ 18-WOOL
000 WWUS82 KTAE 091858 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 PM EDT SUN JUL 9 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND COUNTIES AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...THE UNSEASONABLY DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA FOR ONE MORE DAY...PRODUCING RED FLAG CONDITIONS OVER PORTIONS OF NORTH FLORIDA ONCE AGAIN ON MONDAY. MOISTURE WILL THEN GRADUALLY RETURN TO THE REGION FOR THE REMAINDER OF THE WEEK PRECLUDING RED FLAG CONDITIONS. FLZ007-009>011-013-016>019-026>029-100100- /O.NEW.KTAE.FW.A.0077.060710T1800Z-060711T0000Z/ /O.CON.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 158 PM CDT SUN JUL 9 2006 /258 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THESE CONDITIONS MAY ENHANCE ANY WILD FIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-034-100100- /O.CON.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ BAY-GULF-DIXIE- 158 PM CDT SUN JUL 9 2006 /258 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THESE CONDITIONS MAY ENHANCE ANY WILD FIRES. $$ 18-WOOL
000 WWUS82 KTAE 100112 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 912 PM EDT SUN JUL 9 2006 ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...THE UNSEASONABLY DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA FOR ONE MORE DAY...PRODUCING RED FLAG CONDITIONS OVER PORTIONS OF NORTH FLORIDA ONCE AGAIN ON MONDAY. MOISTURE WILL THEN GRADUALLY RETURN TO THE REGION FOR THE REMAINDER OF THE WEEK PRECLUDING RED FLAG CONDITIONS. FLZ007-009>011-013-016>019-026>029-101000- /O.EXP.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ /O.CON.KTAE.FW.A.0077.060710T1800Z-060711T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 812 PM CDT SUN JUL 9 2006 /912 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING HAS EXPIRED AS OF THIS SUNDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-034-100215- /O.EXP.KTAE.FW.W.0094.000000T0000Z-060710T0100Z/ BAY-GULF-DIXIE- 812 PM CDT SUN JUL 9 2006 /912 PM EDT SUN JUL 9 2006/ ...RED FLAG WARNING HAS EXPIRED AS OF THIS SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ LANIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jul 8, 1:58 PM CDT, 26 minutes earlier.
Area forecast discussion, Jul 8, 1:58 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EDT SAT JUL 8 2006
.SYNOPSIS...THE LONG WAVE PATTERN SHOWS THAT THE WESTERLIES HAVE
RETREATED TO THE NRN TIER OF STATES AND SRN CANADA. A CUTOFF LOW IS
SPINNING NEAR THE VA/NC BORDER. A LARGE RIDGE IS CENTERED OVER THE
CENTRAL AND SRN PLAINS. AT THE SURFACE, A WAVY STATIONARY FRONT
EXTENDS ACROSS CENTRAL FL AND THE NRN GULF. MUCH DRIER AIR HAS
FILTERED INTO THE DEEP SE BEHIND THIS FRONT IN NE FLOW AROUND A
RIDGE CENTERED OVER THE NE AND MID ATLANTIC STATES.
&&
.SHORT TERM...TONIGHT THROUGH MON NIGHT.
THE DRY AIR IN PLACE AND GOOD RADIATIONAL COOLING CONDITIONS WILL
ALLOW TEMPS TO DROP WELL BELOW CLIMO TONIGHT, INTO THE LOWER 60S
ACROSS MANY INLAND LOCATIONS. WE ARE FORECASTING 62 FOR THE TLH
AIRPORT, JUST 2 DEGREES SHY OF THE RECORD LOW OF 60. WE ARE ALSO
FORECASTING JUST ONE DEGREE ABOVE THE RECORD AT AAF (67). BOTH
RECORDS WERE SET IN 1972. LOW TO MID LEVEL WINDS WILL BE NELY ON SUN
AND THE PW WILL REMAIN BELOW CLIMO, SO WE ARE FORECASTING ANOTHER
DRY DAY. WILL INCLUDE A 20 POP FOR MON FOR THE SE BIG BEND AS LOW TO
MID LEVEL WINDS VEER AROUND TO THE ESE. THE TRADE OFF FOR THE DRY
AIR IS AFTERNOON HEAT. MOST INLAND AREAS WILL SEE MID 90S BOTH DAYS,
BUT THIS IS ONLY SLIGHTLY ABOVE NORMAL FOR JULY.
.LONG TERM...TUE THROUGH SAT.
EARLY NEXT WEEK...THE BERMUDA RIDGE IS WELL ESTABLISHED WITH AN
INCREASING EAST FLOW. MOISTURE LEVELS WILL GRADUALLY INCREASE...&
WITH THE AFTERNOON SEA BREEZE FORMATION...ISOLATED TO SCATTERED
CONVECTION WILL AGAIN BE POSSIBLE...MAINLY OVER N FL. PRECIP WATER
VALUES REBOUND BACK TO AROUND 1.5 INCHES...WHILE THE ATMOSPHERE
GRADUALLY BECOMES MORE UNSTABLE THROUGH MID-WEEK. OVERALL UPPER
LEVEL RIDGING DOES HOLD OVER THE SE U.S & THE CWA...SO COVERAGE WILL
BE HELD DOWN SOMEWHAT. NOT MUCH IN THE TROPICS ALSO...EXCEPT A
POSSIBLE WEAK WAVE THAT COULD AFFECT FL & THAT WOULD HAVE TO BE
MONITORED BY MID-WEEK. NO SIGNIFICANT FRONTAL SYSTEMS MAKE IT TO THE
SE U.S. IN THE LONG RANGE MODELS. TEMPS APPEAR TO BE AROUND NORMALS
THROUGH THE PERIOD.
&&
.MARINE...WINDS CONTINUE OUT OF THE E 10 TO 15 KT TODAY ACROSS THE
COASTAL WATERS. THIS IS A BIT TOO FAST TO ALLOW THE SEA BREEZE TO
REALLY GET GOING, ALTHOUGH WE COULD SEE SOME VEERING ALONG THE COAST
OF THE WRN LEG LATE IN THE DAY. CONDITIONS WILL BE DIURNAL IN NATURE
FOR THE NEXT SEVERAL DAYS WITH E TO NE WINDS AT NIGHT AND IN THE
MORNING HOURS...SHIFTING TO ONSHORE NEAR THE COAST IN THE AFTERNOON
SEA BREEZE. WINDS AND SEAS WILL REMAIN BELOW CAUTION CRITERIA.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. A
FEW SPOTS BRIEFLY DIPPED TO MVFR VSBY THIS MORNING AND THIS WILL BE
POSSIBLE ONCE AGAIN SUN MORNING FOR THE INLAND TERMINALS.
&&
.FIRE WEATHER...THE RH AT MAI DIPPED TO 29 PERCENT AS OF 18Z, SO WE
WILL NEED TO PUT OUT A LATE RFW FOR THE FL COUNTIES BORDERING GA FOR
THE REST OF THIS AFTERNOON. WE WILL ALSO BE UPGRADING MOST OF THE
WATCH AREA TO A WARNING FOR SUN, EXCEPT DIXIE COUNTY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 62 94 66 94 / 00 00 00 10
PANAMA CITY 70 91 72 91 / 00 00 00 05
DOTHAN 64 93 70 94 / 00 05 00 05
ALBANY 63 93 67 94 / 00 00 00 10
VALDOSTA 62 93 65 94 / 00 00 00 10
CROSS CITY 63 91 67 92 / 00 05 00 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL SUNSET TODAY FOR FLZ11-16>19.
RED FLAG WARNING FOR SUN AFTERNOON ALL BUT FLZ12-14-15-34.
&&
AVIATION...BLOCK
LONG TERM DISCUSSION...MCT
REST OF DISCUSSION...WOOLHazardous weather outlook, Jul 8, 4:49 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT SAT JUL 8 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-091000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 449 AM CDT SAT JUL 8 2006 /549 AM EDT SAT JUL 8 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. AN ISOLATED SHOWER OR THUNDERSTORM WILL BE POSSIBLE ALONG THE COASTAL AREAS OF THE FLORIDA EASTERN PANHANDLE THIS MORNING...BUT THE OVERALL COVERAGE AND RAIN AMOUNTS WILL BE LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURFACE HIGH PRESSURE IS EXPECTED TO BUILD IN OVER THE AREA THIS WEEKEND...AND BRING DRIER CONDITIONS AND LOWER TEMPERATURES. WITH THE DRIER CONDITIONS...SOME POSSIBLE ENHANCEMENT OF WILD FIRES WILL BE POSSIBLE. ALSO...THERE WILL BE A SMALL CHANCE OF AN AFTERNOON TO EARLY EVENING SHOWER OR THUNDERSTORM...SUNDAY AND INTO NEXT WEEK...AND MAINLY OVER NORTH FLORIDA...WITH ANY SEA BREEZE FORMATION. NEXT WEEK...MOISTURE AND HOTTER TEMPERATURES AGAIN WILL RETURN TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 7-TREXLER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:46 AM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 11 hr |
| Jul 8, 2:24 PM CDT | Red Flag Warning | TAE | Gadsden, Jackson, Jefferson, Leon, Madison | 5 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.